I have no experience with the rashes, but I just wanted to wish you welcome to the forum. I'm sure there will be someone chiming in soon, who has had or is having these side effects.
Just wondering, are you drinking enough water? Drinking loads of water... I drink almost 4 liters (1 gallon) per day. that should at least alleviate the dry mouth and hydrate you more, thus also helping with the skin problems.
Try organic coconot oil...what kind of foods are you eating...its very important to get the right nutrition while on tx.
"I've lost my skin, esp around my mouth is just going nuts."
"and last month a rash that made it next to impossible for me to open my mouth"
One of the things I would highly recommend is trying to give a good description of the rash or symptoms you're having. Saying, "I've lost my skin, esp around my mouth is just going nuts" is very confusing... there's no way I can figure out what you're trying to say.
Let me give you an example.....
If I was going to describe a rash on my face, I would say something like.....
small red spots with tiny white heads covering the forehead, area around the mouth and chin. They are very itchy and if I scratch them, they drain clear liquid. I've had them for 2 weeks and they don't seem to be getting any better. Heat and sun exposure makes them worse.
You see what I mean? It sort of gives me a mental picture.
The reason I'm saying this is because the Muciporcine ointment (Bactroban) you're using is used for BACTERIAL skin infections.... while Acyclovir is an ANTIVIRAL...used to treat shingles/herpes (which look like BLISTERS).
And I really doubt that you have both a BACTERIAL and a VIRAL infection on your face at the same time.
Congrats on getting through since Feb - well done, especially with what's happening to your skin.
Have you contacted your medical team and let them know?? It could be that they know exactly what you are describing and may be able to help/adjust/prescribe what is necessary to give you some assistance. Best wishes and hope you manage to get some relief. Keep us posted :-)
Many skin conditions mimic each other so you need to see a skin specialist (dermatologist) for a proper diagnosis which is the first step to proper treatment. Most GPs and liver doctors only have limited knowledge on skin conditions and often over or under-treat. Self-care, if that's what you're doing, can often be counter productive. You have enough problems on treatment, don't make things worse for yourself.